| Catalog Number |
01.29.203 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 20 days from primary the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 12 april 2024 lot 2341429: (b)(4) items manufactured and released on 14-nov-2023.Expiration date: 2028-10-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional revised implant batch review performed on 29 april 2024 on liner: versafitcup dm 01.26.2852mhc versafitcup dm liner hc 52/28 (k092265) lot.2300326 lot 2300326: (b)(4) items manufactured and released on 22-mar-2023.Expiration date: 2028-03-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.